View Single Post
Old 12-17-2012, 07:01 AM   #2
MYSISSYGIRLS MYSISSYGIRLS is offline
Senior Member
(female)
 
Join Date: Oct 2005
Posts: 283
MYSISSYGIRLS HB User
Re: Help With Vitamin D

I also am very low an having horrible symptoms from it. Depression anxiety joint pain no energy. My primary put me on 2000 iu day that wasnt enough an wants me takin 8000 iu a day. I got very dizzy when i took 4000 at one time so i split it up an increasing slowly. Are you taking it with a meal an also a fatty meal or as i seen on another post peanit butter. I have progressivley felt horrible for months an starting see small bit of improvement each day with higher i go. If your low you definatley need.to.take it cause symptoms will only get worse. Maybe take an aleve or tylenol half hour before taking it with a meal will help.

 
The Following User Says Thank You to MYSISSYGIRLS For This Useful Post:
Pat Texas (12-17-2012)